Artículo

Estamos trabajando para incorporar este artículo al repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

Multiplicity of solutions is proved for an elliptic system with an indefinite Robin boundary condition under an assumption that links the linearisation at 0 and the eigenvalues of the associated linear scalar operator. Our result is based on a precise calculation of the topological degree of a suitable fixed point operator over large and small balls. © 2019 Walter de Gruyter GmbH, Berlin/Boston 2019.

Registro:

Documento: Artículo
Título:Multiple solutions for an elliptic system with indefinite Robin boundary conditions
Autor:Amster, P.
Filiación:Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Argentina
IMAS - CONICET, Ciudad Universitaria, Pabellón I, Buenos Aires, 1428, Argentina
Palabras clave:indefinite Robin condition; multiplicity of solutions; Nonlinear elliptic systems; topological degree
Año:2019
Volumen:8
Número:1
Página de inicio:603
Página de fin:614
DOI: http://dx.doi.org/10.1515/anona-2017-0034
Título revista:Advances in Nonlinear Analysis
Título revista abreviado:Adv. Nonlinear Anal.
ISSN:21919496
Registro:http://digital.bl.fcen.uba.ar/collection/paper/document/paper_21919496_v8_n1_p603_Amster

Referencias:

  • Amann, H., Dual semigroups and second order linear elliptic boundary value problems (1983) Israel J. Math., 45 (2-3), pp. 225-254
  • Amster, P., Kuna, M.P., Multiple solutions for a second order equation with radiation boundary conditions (2017) Electron. J. Qual. Theory Differ. Equ.
  • Amster, P., Kuna, M.P., On Exact Multiplicity for A Second Order Equation with Radiation Boundary Conditions
  • Amster, P., Kwong, M.K., Rogers, C., A Painlevé II model in two-ion electrodiffusion with radiation boundary conditions (2014) Nonlinear Anal. Real World Appl., 16, pp. 120-131
  • Daners, D., Inverse positivity for general Robin problems on Lipschitz domains (2009) Arch. Math. (Basel), 92 (1), pp. 57-69
  • Hartman, P., On boundary value problems for systems of ordinary, nonlinear, second order differential equations (1960) Trans. Amer. Math. Soc., 96, pp. 493-509
  • Lazer, A.C., Application of a lemma on bilinear forms to a problem in nonlinear oscillations (1972) Proc. Amer. Math. Soc., 33, pp. 89-94
  • Smale, S., An infinite dimensional version of Sard's theorem (1965) Amer. J. Math., 87, pp. 861-866
  • Umezu, K., On eigenvalue problems with Robin type boundary conditions having indefinite coefficients (2006) Appl. Anal., 85 (11), pp. 1313-1325

Citas:

---------- APA ----------
(2019) . Multiple solutions for an elliptic system with indefinite Robin boundary conditions. Advances in Nonlinear Analysis, 8(1), 603-614.
http://dx.doi.org/10.1515/anona-2017-0034
---------- CHICAGO ----------
Amster, P. "Multiple solutions for an elliptic system with indefinite Robin boundary conditions" . Advances in Nonlinear Analysis 8, no. 1 (2019) : 603-614.
http://dx.doi.org/10.1515/anona-2017-0034
---------- MLA ----------
Amster, P. "Multiple solutions for an elliptic system with indefinite Robin boundary conditions" . Advances in Nonlinear Analysis, vol. 8, no. 1, 2019, pp. 603-614.
http://dx.doi.org/10.1515/anona-2017-0034
---------- VANCOUVER ----------
Amster, P. Multiple solutions for an elliptic system with indefinite Robin boundary conditions. Adv. Nonlinear Anal. 2019;8(1):603-614.
http://dx.doi.org/10.1515/anona-2017-0034